# SDR CALA0000725

- Difficulty date: May 19, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N77827
- Make and model: Doug DC-9-82
- Aircraft serial: 49487
- Aircraft time: 42,229 hours, 19,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN SUBFLOOR WEB CORRODED AT STA 200, LBL 58.  THE CORRODED AREA WAS CUT OUT IAW SRM 53-01, FIGURE 4.  THREE FLOOR SUPPORT ANGLES WERE REMOVED FOR ACCESS IAW SRM 51-30-2.  A REPAIR WAS INSTALLED IAW SRM 53-10, FIGURE 4 AND 51-30-2.  THE FLOOR SUPPORT ANGLES WERE REINSTALLED IAW SRM 51-30-2.
